Facebook Pixel
EmpowHER Guest

Postinor 2 didn't cause period after consumption.

By Anonymous February 12, 2016 - 9:55am
Rate This

Hello ! I engaged in sexual activity after 7 days from my regular menstrual cycle. I consumed the first tablet within 2 hours and the next after 13 hours. It has been a week and I still have not gotten my period. Usually in other occasions I get the period 3-5 days after taking the pills. Should I be worried ? I have no signs of breast tenderness, exhaustion or nausea.
Thank you !

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to our community.

If you have not had any vaginal bleeding within three weeks of taking the emergency contraceptive, it is recommended that you take a pregnancy test.

Anonymous, you mention that you have taken an ECP before. It is speculated that repeated use of such pills can render them less effective.

Emergency contraceptives are intended for use in emergency situations and should not be used a birth control. To learn more, please read, "Birth Control Facts" http://www.empowher.com/providers/article/birth-control-facts?page=0,1


February 12, 2016 - 10:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!